Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

loco motion bath salt drug, i need answers about this stuff

loco motion bath salt drug, i need answers about this stuff asap!! My daughter took this yesterday and is still up on this stuff!!! What is the effects of using loco motion bath salt drug? My daughter took some up her nose and she has been up all night, her eyes have been constantly watering and her nose has not stopped running and i seen her blow her nose and there was a little blood in it, she is also on probation, will this stuff show up in a urine test? Please i need all the info i can get about this stuff asap!! I am scared she may need to go to the e.r. She is 27 yrs old and I am i am really worried for her! She called and told me that her boyfriend bought some of this bath salt drug and that she took a few lines all day and has not been to bed yet and it is now 4:30 am. I am really worried for her what should i do?! I have been up all night with her watching her and researching this bath salt drug online and I am not coming up with any useful information!! Can u please help me?!
Asked On : Mon, 28 Mar 2011
Answers:  5 Views:  959
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
have her snort luke warm water up her nose to stop the drain and get her drink as much water as possible. she needs to lie down and listen to some soft music with the lights dim. it will calm her
Answered: Tue, 3 May 2011
  Anonymous's Response
some of my friends do it on the weekends and they do it slow they dont do lines... they said it only takes aaalittle key bump and their up for hours..... one package lasted then friday and saturday.... i will not show up in any piss test.... just make sure she drinks pleantly of liquids so that they will not dehyarate.....
Answered: Mon, 9 May 2011
  User's Response
I know that she will eventually "come down" from it and just let her nose heal. the blood is from the irritation of the drug. As I have heard it will not show up in the urine test. Just do not do more or she will be up longer, and then will start hallucinating, and getting paranoid, but as long as she is done everything will be good. STAY AWAY FROM something that says, Not For Human Consumption...
Answered: Thu, 2 Jun 2011
General & Family Physician Dr. Jitender Chauhan's  Response
Hello, welcome to HCM. Bath salts can cause extreme paranoia, hallucinations, delusions, rapid heart rate, chest pain and suicidal thoughts. The nasal bleeding is due to local irritation of blood vessels in the nose. She should just lie down straight on her back and avoid blowing her nose much. It will heal by itself. Just keep her away from such stuff in future and maintain her hydration by giving her lot of fluids. Wish her good health.

Answered: Wed, 31 Aug 2011
I find this answer helpful
  User's Response
She will be fine, the blood is from the irritation of snorting a drug that burns the nostrils, Just STAY AWAY FROM drugs that say Not For Human Consumption..She will be good after the effects wear off and she gets the rest she missed, as long as she stays away fom it and the crazy boy friend, as he should never introduced it to his lady if he cares for her [srry just had to say that]
Answered: Thu, 2 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor